Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The Taxonomic Approach to the Study of Economic Policies

A. C. L. Day
The American Economic Review
Vol. 45, No. 1 (Mar., 1955), pp. 64-78
Stable URL: http://www.jstor.org/stable/1811583
Page Count: 15
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
The Taxonomic Approach to the Study of Economic Policies
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[64]
    [64]
  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75
  • Thumbnail: Page 
76
    76
  • Thumbnail: Page 
77
    77
  • Thumbnail: Page 
78
    78